# SDR 377PA0012

- Difficulty date: March 29, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 41,059 hours, 20,524 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE,  20 AFT.  CLEANED STRIP CONNECTIONS AT AFT END FROM MOISTURE/WATER.  LIGHTS CHECK, OK,  IAW MM 33-50-00.
